MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARASTAR?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number M004PF61M401
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure cancelled occurred.It was reported that a farastar generator was selected.During procedure, an error 301 was displayed when it was attempted to deliver pulse field ablation (pfa).No mapping system module (msm) was being used.Troubleshooting was performed, it was attempted to restart the device, change catheter and catheter cable, but the issue persisted.The procedure was not completed due to this issue.There was no patient complication reported.A field service engineer arrived on site, and the reported issue was confirmed.The unit was powered off and disassembled and removed faulty high voltage (hv) master board and installed new one in accordance.The unit was powered on and input new calibration measurements.Functional checks were performed and the unit passed all checks, and it was confirmed that is ready for clinical use.Product return is expected.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARASTAR?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50896591
Report Number2124215-2026-51135
Device Sequence Number16142851
Product Code QZI
UDI-Device Identifier00191506042882
UDI-Public(01)00191506042882(11)240809
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M401
Device Catalogue NumberM004PF61M401
Device Lot Number0105670249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown